# SDR DALA2024072507455

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON LH WING LOWER MOVABLE FLAP VANE INTRADOS BETWEEN XF=69+8 AND XF=111-10. ADDL TIME RLTD MON 0464590 ADDED. SUMMARY OF NRC 00260: DENTS ON LH WING LOWER MOVABLE FLAP VANE INTRADOS BETWEEN XF=69+8 AND XF=111-10 WERE MEASURED AND EVALUATED AND ARE WITHIN LIMITS PER B717-200 SRM 57-53-01-1A PROCEDURE 1. ALLOWABLE DAMAGE 1. PAR. 3. A; AND DENTS LOCATED BETWEEN XF=69+ 16 AND XF=69+24 ARE OUT OF LIMITS PER B717-200 SRM 57-53-01-1A PROCEDURE 1. ALLOWABLE DAMAGE 1. PAR. 3. A. THEREFORE WERE REPAIRED PER B717-200 SRM 51-70-02-0G PROCEDURE GENERAL IN REFERENCE TO B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 PAR. 4 DENTS WITHIN LIMITS PER PERFORM DVI AND TAP-TEST PER 57-53-01-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 - FLAPS AND FLAP VANES DENT LIMITS EVERY C CHECK OR 3,000. (LP #0464583)
